Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 69 (2000), 1743-1743
DOI: http://dx.doi.org/10.1090/S0025-5718-00-01293-X
PII: S 0025-5718(00)01293-X
Published electronically: May 19, 2000
Review copyright: © Copyright 2000 American Mathematical Society
Full text: PDF   This review is available free of charge.

Iterative methods for optimization, by C. T. Kelly
Additional book information: Frontiers in Applied Mathematics, Volume 18, SIAM, Philadelphia, 1999, xiv+180 pp., $37.00.
MSC (1991): Primary 65-02, 90-02, 65K10, 49M37, 90C06

Reviewed by: Panos M. Pardalos
Affiliation: University of Florida Gainesville, Florida